RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 5, Pages 319–344 (Mi izv3578)  

The theory of curves in Hilbert space with stationary $n$th increments

M. S. Pinsker


Full text: PDF file (2223 kB)

Bibliographic databases:
Received: 10.05.1954

Citation: M. S. Pinsker, “The theory of curves in Hilbert space with stationary $n$th increments”, Izv. Akad. Nauk SSSR Ser. Mat., 19:5 (1955), 319–344

Citation in format AMSBIB
\Bibitem{Pin55}
\by M.~S.~Pinsker
\paper The theory of curves in Hilbert space with stationary $n$th increments
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 5
\pages 319--344
\mathnet{http://mi.mathnet.ru/izv3578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73957}
\zmath{https://zbmath.org/?q=an:0068.11701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3578
  • http://mi.mathnet.ru/eng/izv/v19/i5/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:302
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019